# SDR AALA20090313TUL06

- Difficulty date: March 3, 2009
- Submitted: June 16, 2009
- Operation: Air carrier
- Aircraft: N7531A
- Make and model: Doug DC-9-82
- Aircraft serial: 49923
- Aircraft time: 53,667 hours, 27,396 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Beam
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD ENTRY DOOR SECOND FROM TOP HORIZONTAL BEAM CRACKED IN RADIUS AT FWD END.  INSTALLED DOUBLER PER SRM 52-05-00 FIGURE 31.
